# SDR 04FDEA00883

- Difficulty date: April 8, 2004
- Submitted: April 8, 2004
- Operation: Air carrier
- Aircraft: N601FE
- Make and model: Doug MD-11
- Aircraft serial: 48401
- Aircraft time: 42,327 hours, 10,353 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Hinge
- Condition: Corroded
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT AFT O/B FLAP, O/B HINGE INNER & OUTER SURFACE OF O/B PIVOT HOLE FOUND WITH CORROSION.  COMPLIED WITH FEDEX EA 1-5750-76652, CORROSION REMOVAL AND REPAIR.
